In the pediatric population, there is some evidence of possible interaction, synergism, and co‐toxicity of aspirin and acetaminophen. The toxicity of salicylates such as aspirin in this population is well known and documented, specifically in the form of Reye syndrome. The possible toxic synergism with aspirin and acetaminophen, however, is not previously described; though case reports suggest such co‐toxicities with low levels of aspirin and other compounds can exist. In vitro studies into mechanistic processes of salicylate toxicity propose that there are a bi‐directional link and potentiation with glutathione (GSH) depletion and salicylate toxicity. Data may suggest a plausible explanation for salicylate and acetaminophen toxic synergism. Further studies investigating this potential toxic synergism are warranted. Given the lack of awareness in the clinical community about potential toxic synergism between these relatively common medications, caution is advised in the co‐administration of these drugs, particularly in communities using natural or alternative therapy. This article is protected by copyright. All rights reserved.